# SDR 2001UALA01050

- Difficulty date: June 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 15,626 hours, 1,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EICAS ADVISORY MESSAGE DISPLAYED. EMERGENCY LIGHTS SWITCH NOT IN ARMED POSITION, OR SWITCH IN ARMED POSITION AND EMERGENCY LIGHTS TURNED ON BY FLT ATTENDANT.SUPPLEMENTAL DATA UPDATE FOUND EMERGENCY LIGHT SWITCH AT 1L  ATTENDANT GUARD WAS ACTIVATED. ALSO SWITCH BULB WAS OUT. REPAIRED GUARD AND REPLACED SWITCH BULB OPS CHECKED OK.
